Transactions of the American Mathematical Society. Volume 361, Number 7, 2009
Contents of Volume 361, Number 7 View front matter and back matter from the print issue of this journal View front and back matter from the print issue The lower central and derived series of the braid groups of the sphere Daciberg Lima Gonçalves; John Guaschi Trans. Amer. Math. Soc....
Đã lưu trong:
Tác giả chính: | |
---|---|
Định dạng: | Bài viết |
Ngôn ngữ: | English English |
Được phát hành: |
American Mathematical Society
2009
|
Những chủ đề: | |
Truy cập trực tuyến: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/711 |
Các nhãn: |
Thêm thẻ
Không có thẻ, Là người đầu tiên thẻ bản ghi này!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Tóm tắt: | Contents of Volume 361, Number 7
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The lower central and derived series of the braid groups of the sphere
Daciberg Lima Gonçalves; John Guaschi
Trans. Amer. Math. Soc. 361 (2009), 3375-3399.
Abstract, references and article information
Retrieve article in: PDF
Algebraic entropy for Abelian groups
Dikran Dikranjan; Brendan Goldsmith; Luigi Salce; Paolo Zanardo
Trans. Amer. Math. Soc. 361 (2009), 3401-3434.
Abstract, references and article information
Retrieve article in: PDF
Automorphisms of the lattice of equational theories of commutative semigroups
Mariusz Grech
Trans. Amer. Math. Soc. 361 (2009), 3435-3462.
Abstract, references and article information
Retrieve article in: PDF
Prescribing curvatures on three dimensional Riemannian manifolds with boundaries
Lei Zhang
Trans. Amer. Math. Soc. 361 (2009), 3463-3481.
Abstract, references and article information
Retrieve article in: PDF
Asymptotics for rank partition functions
Kathrin Bringmann
Trans. Amer. Math. Soc. 361 (2009), 3483-3500.
Abstract, references and article information
Retrieve article in: PDF
Supercharacter formulas for pattern groups
Persi Diaconis; Nathaniel Thiem
Trans. Amer. Math. Soc. 361 (2009), 3501-3533.
Abstract, references and article information
Retrieve article in: PDF
Classification of weighted dual graphs with only complete intersection singularities structures
Fan Chung; Yi-Jing Xu; Stephen S.-T. Yau
Trans. Amer. Math. Soc. 361 (2009), 3535-3596.
Abstract, references and article information
Retrieve article in: PDF
Generic groups acting on regular trees
Miklós Abért; Yair Glasner
Trans. Amer. Math. Soc. 361 (2009), 3597-3610.
Abstract, references and article information
Retrieve article in: PDF
Frobenius-Schur indicators for subgroups and the Drinfel'd double of Weyl groups
Robert Guralnick; Susan Montgomery
Trans. Amer. Math. Soc. 361 (2009), 3611-3632.
Abstract, references and article information
Retrieve article in: PDF
Reconstruction of path algebras from their posets of tilting modules
Dieter Happel; Luise Unger
Trans. Amer. Math. Soc. 361 (2009), 3633-3660.
Abstract, references and article information
Retrieve article in: PDF
Universal deformation rings and dihedral defect groups
Frauke M. Bleher
Trans. Amer. Math. Soc. 361 (2009), 3661-3705.
Abstract, references and article information
Retrieve article in: PDF
Quasi-Anosov diffeomorphisms of 3-manifolds
T. Fisher; M. Rodriguez Hertz
Trans. Amer. Math. Soc. 361 (2009), 3707-3720.
Abstract, references and article information
Retrieve article in: PDF
Coisotropic embeddings in Poisson manifolds
A. S. Cattaneo; M. Zambon
Trans. Amer. Math. Soc. 361 (2009), 3721-3746.
Abstract, references and article information
Retrieve article in: PDF
Stable functions and common stabilizations of Heegaard splittings
Jesse Johnson
Trans. Amer. Math. Soc. 361 (2009), 3747-3765.
Abstract, references and article information
Retrieve article in: PDF
On the growth of logarithmic differences, difference quotients and logarithmic derivatives of meromorphic functions
Yik-Man Chiang; Shao-Ji Feng
Trans. Amer. Math. Soc. 361 (2009), 3767-3791.
Abstract, references and article information
Retrieve article in: PDF
A priori estimates of positive solutions for sublinear elliptic equations
Ryuji Kajikiya
Trans. Amer. Math. Soc. 361 (2009), 3793-3815.
Abstract, references and article information
Retrieve article in: PDF
Weakly holomorphic modular forms of half-integral weight with nonvanishing constant terms modulo $\ell $
D. Choi
Trans. Amer. Math. Soc. 361 (2009), 3817-3828.
Abstract, references and article information
Retrieve article in: PDF
Weighted Sobolev spaces and embedding theorems
V. Gol'dshtein; A. Ukhlov
Trans. Amer. Math. Soc. 361 (2009), 3829-3850.
Abstract, references and article information
Retrieve article in: PDF
The Cox ring of $\overline {M}_{0,6}$
Ana-Maria Castravet
Trans. Amer. Math. Soc. 361 (2009), 3851-3878.
Abstract, references and article information
Retrieve article in: PDF
Invariant Yang-Mills connections over non-reductive pseudo-Riemannian homogeneous spaces
Dennis The
Trans. Amer. Math. Soc. 361 (2009), 3879-3914.
Abstract, references and article information
Retrieve article in: PDF
Brownian subordinators and fractional Cauchy problems
Boris Baeumer; Mark M. Meerschaert; Erkan Nane
Trans. Amer. Math. Soc. 361 (2009), 3915-3930.
Abstract, references and article information
Retrieve article in: PDF
Degenerations of rationally connected varieties
Amit Hogadi; Chenyang Xu
Trans. Amer. Math. Soc. 361 (2009), 3931-3949.
Abstract, references and article information
Retrieve article in: PDF
Erratum to ``Sampling in Paley-Wiener spaces on combinatorial graphs''
Isaac Pesenson
Trans. Amer. Math. Soc. 361 (2009), 3951-3951.
Abstract, references and article information
Retrieve article in: PDF |
---|